首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:On growth of meromorphic solutions for linear difference equations with meromorphic coefficients
  • 本地全文:下载
  • 作者:Yanxia Liu
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2013
  • 卷号:2013
  • 期号:1
  • 页码:60
  • DOI:10.1186/1687-1847-2013-60
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:In this paper, we consider the value distribution of meromorphic solutions for linear difference equations with meromorphic coefficients. MSC:30D35, 39A10.
  • 关键词:difference equation ; meromorphic coefficient ; growth ; zero
国家哲学社会科学文献中心版权所有